Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 896574, 10 pages
http://dx.doi.org/10.1155/2015/896574
Research Article

Nonfragile Robust Filter Design for a Class of Fuzzy Stochastic Systems with Stochastic Input-to-State Stability

1College of Electronic and Information Engineering, Suzhou University of Science and Technology, Suzhou 215009, China
2State Key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China

Received 20 September 2014; Accepted 5 January 2015

Academic Editor: Bo Shen

Copyright © 2015 Ze Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ze Li, Feng Gu, Yuqing He, and Wanjun Hao, “Nonfragile Robust Filter Design for a Class of Fuzzy Stochastic Systems with Stochastic Input-to-State Stability,” Mathematical Problems in Engineering, vol. 2015, Article ID 896574, 10 pages, 2015. doi:10.1155/2015/896574